# SDR MASA2010032700253

- Difficulty date: March 27, 2010
- Submitted: March 29, 2010
- Operation: Air carrier
- Aircraft: N17275
- Make and model: Cndair CL6002B19
- Aircraft serial: 7275
- Aircraft time: 30,788 hours, 23,587 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Pdu
- Condition: Malfunctioned
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT REVERSER "REV" ICON DURING TAKEOFF.  PLACED ON MEL.  REPLACED PDU.
